Announcement

Collapse
No announcement yet.

Continous bleeding and need some advice.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sami4
    replied
    Bleeding

    Could be the low dose pill wasnt enough to prevent endometrial build up and now its just dumping. Could be you developed a fibroid or uterine polyp.
    So, could be just hormone tinkering, in which case probably a stronger pill or double up on one. Impossible to say without some tests, your Doc will do all this, but I would doubt that it is something serious.
    Sammi

    Leave a comment:


  • RAS6
    replied
    I am having a similar problem on the depo provera shot. I have had bleeding now for 6 weeks. It is not good b/c it is making my IC worse, but I was told it will not go away until it is time to get another shot and I either skip it or get another (and there is no guarentee it will stop if I stay on it). I have decided to go on the mini pill (I can only be on Progesterone based birth control) Unfortuneately I have so much pain and flaring after sex that my hubby and I aren't abel to very often anyways!
    My Doctor has told me that most of the time the Progesterone based birth controls will make your period go away (I hadn't had one in a year) but for some women, either when they first start or if they have been on it for awhile, can have breakthough bleeding. He said it isn't necessarily the norm, but it is a "bump in the road" of sorts, at least in my case. Do go get checked out if you are worried though. I know stress and worry makes me flare and that is the last thing you need right now!
    Wishing you good luck!

    Leave a comment:


  • petrie86
    replied
    I think it's just breakthrough bleeding. I know your in pain but I dont think you should be that worried. I have that everyonce and a while. different pill though, but I do experience break through bleeding. I would wait and then make another dr appt. Feel better sweetheart.

    Rachel

    Leave a comment:


  • kjd
    replied
    Donna and Christine

    thank you very much for your advise.
    I will be going to Dr's very soon but cant get an appointment till next week. From what the nurse said though I think they will just change my pill as my gp isnt very good!!!!
    i didnt realise the mini pill could cause these problem so you have been very useful and thanks
    x

    Leave a comment:


  • GriffsMommy
    replied
    I had some weird break through bleeding a couple of months ago right after I was put on continous birth control and I was in a lot of pain. I went to the gyn and they told me that sometimes when you're on the pill for a long time the lining of your uterus gets thin and then it can respond to slight hormone changes more easily, making you bleed when you shouldn't. She had me double up on pills, take one in the morning and one at night for 5 days and then go back to once a day. I'm having some breakthrough bleeding again but nothing has been as painful or as heavy as that first time. Hope this helps

    Leave a comment:


  • ICNDonna
    replied
    It's been a lot of years since I had a hysterectomy in the 70's, but I couldn't take birth control pills because they caused bleeding. I know they have changed a lot, but that could still be what's causing yours. I do think it would be a good idea to make an appointment to see your doctor.

    Donna

    Leave a comment:


  • kjd
    started a topic Continous bleeding and need some advice.

    Continous bleeding and need some advice.

    Hi ladies

    I really need some advice please as getting myself in such a state worrying!

    I have have had vaginal bleeding for 8 days now which is heavy and very painful!
    Now the strange thing is that I am taking the mini birth control pill which actually stops you having periods so for 5 years since I have been taking the pill I have never had a period..................then suddenly I am bleeding!!

    As you can imagine I am worried and shocked and dont know why I am bleeding!


    I went for a smear but due to the fact there was a little blood they said they might have to do another smear but have to wait 6 weeks to find out!!!!

    I also had some swobs done which are clear so I know there is no infection!

    So what can it be?? Hormonal problems?? Maybe abnormal cells?? something more serious???
    I know I am not pregnant as had a blood test!

    Now I chatted to my nurse over the phone as my dr is booked up and she said that it might just be some breakthrough bleeding and maybe more hormones are unsettled.
    She said about trying a different pill but I am not sure as I didnt want to to upset my system anymore if you know what I mean??!!

    Also my bladder has been killing me too and seems to have flared up since I have been bleeding, has anyone else had this???

    Any advise or reassurance would be so much appreciated.

    thanks so much ladies
    xx
Working...
X